# SDR USAASB99276

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3114981
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE RIGHT FUSELAGE EMERGENCY EGRESS LIGHT INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE SOCKET ASSEMBLY.  OPERATIONAL CHECK GOOD.  (X)
